# SDR P2EA00387

- Difficulty date: November 16, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crossbeam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE FORWARD CARGO DOOR NR 5 CROSSBEAM WEB AFT END WITH CRACK.  (M)
